# SDR CALA9700960

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27783
- Make and model: Boeing 727232
- Aircraft serial: 20638
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 885
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN WEB BELOW CABIN FLOOR TRACK AREA AT BS 885, RBL 45.  THE WEB WAS REMOVED AND A NEW WEB WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
